Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2004, Issue 3, Pages 251-268
http://dx.doi.org/10.1155/S1085337504310018

Multiplicity of solutions for a class of quasilinear problem in exterior domains with Neumann conditions

1Departamento de Matemática Estatística, Universidade Federal de Campina Grande, Campina Grande - PB CEP 58109-970, Brazil
2Departamento de Matemática, Universidade Federal de Minas Gerais, Belo Horizonte - MG CEP 31270-010, Brazil
3Departamento de Matemática, Universidade Federal de Paraíba, João Pessoa - PB CEP 58051-900, Brazil

Received 7 January 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Claudianor O. Alves, Paulo C. Carrião, and Everaldo S. Medeiros, “Multiplicity of solutions for a class of quasilinear problem in exterior domains with Neumann conditions,” Abstract and Applied Analysis, vol. 2004, no. 3, pp. 251-268, 2004. https://doi.org/10.1155/S1085337504310018.